Abstract

We obtain results on approximation of holomorphic maps by algebraic maps, the jet transversality theorem for holomorphic and algebraic maps between certain classes of manifolds, and the homotopy principle for holomorphic submersions of Stein manifolds to certain algebraic manifolds.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 239-270
Launched on MUSE
2006-01-23
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.